Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Christian Berg and Gunnar Forst
Title: Potential theory on locally compact abelian groups
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 87, Springer-Verlag, Berlin, Heidelberg, New York, 1975, vi + 197 pp., $25.40.

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Stochastic processes, Wiley, New York; Chapman and Hall, London, 1953. MR 15, 445. MR 58896
  • 2. M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N.J., 1963. MR 34 #3596. MR 203748
  • 3. L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 37 #4841. MR 229267
  • 4. J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris, 1964. MR 33 #6659. MR 198504
  • 5. W. Feller, An introduction to probability theory and its applications, vol. II, Wiley, New York, 1966. MR 35 #1048. MR 210154
  • 6. S. Karlin, A first course in stochastic processes, Academic Press, New York, 1966. MR 34 #8466. MR 208657
  • 7. E. Parzen, Stochastic processes, Holden-Day, San Francisco, Calif., 1962. MR 25 #2628. MR 139192
  • 8. B. V. Gnedenko, Course in the theory of probability, GITTL, Moscow, 1950; English transl. by B. D. Seckler, Chelsea, New York, 1962. MR 13, 565; 36 #912; #913. MR 45321
  • 9. K. L. Chung, A course in probability theory, Harcourt, Brace and World, New York, 1968. MR 37 #4842. MR 229268
  • 10. M. Rosenblatt, Random processes, Oxford Univ. Press, New York, 1962. MR 24 #A3686. MR 133862
  • 11. A. Rényi, Probability theory, Tankönyvkiado, Budapest, 1954; English transl., North-Holland, Amsterdam; American Elsevier, New York, 1970. MR 17, 46; 47 #4296. MR 315747
  • 12. Ju. V. Prohorov and Ju. A. Rozanov, Probability theory, 2nd rev. ed., "Nauka", Moscow, 1973; English transl., Springer-Verlag, New York, 1974. MR 36 #2175; 50 #3280. MR 350788

Review Information:

Reviewer: Jacques Deny
Journal: Bull. Amer. Math. Soc. 82 (1976), 840-842
DOI: https://doi.org/10.1090/S0002-9904-1976-14177-8
American Mathematical Society